Diophantine quadruples for squares of Fibonacci and Lucas numbers.
Portugaliae mathematica, Tome 52 (1995) no. 3, pp. 305-318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1995__52_3_47475,
author = {Dujella, Andrej},
title = {Diophantine quadruples for squares of {Fibonacci} and {Lucas} numbers.},
journal = {Portugaliae mathematica},
pages = {305--318},
year = {1995},
volume = {52},
number = {3},
zbl = {0844.11015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1995__52_3_47475/}
}
Dujella, Andrej. Diophantine quadruples for squares of Fibonacci and Lucas numbers.. Portugaliae mathematica, Tome 52 (1995) no. 3, pp. 305-318. http://geodesic.mathdoc.fr/item/PORMA_1995__52_3_47475/